CVS Gas Relief Ultra Strength 180mg Softgels
|Special Info for This Item|
|FREE Shipping Eligible|
Other Information: Store at controlled room temperature 59-86 degrees F (15-30 degrees C). Misc: Antigas/simethicone (180 mg), Fast relief of: bloating; pressure; fullness; gas. Compare to Ultra Strength Gas-X active ingredient (This product is not manufactured or distributed by Novartis Consumer Health, Inc., owner of the registered trademark Ultra Strength Gas-X). www.cvs.com. 1-800-SHOP-CVS. CVS quality. Please recycle. Product of the USA.
Active Ingredients: Simethicone (180 mg). Purpose: Antiflatulent (Antigas), (in Each Softgel). Inactive Ingredients: Edible White Printing Ink, FD&C Yellow 6, Gelatin, Glycerin, and Purified Water.
Adults: Swallow with water 1 or 2 softgels as needed after meals and at bedtime. Do not exceed 2 softgels in 24 hours except under the advice and supervision of a physician.
Warnings: Pregnancy/breast-feeding warning: If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Other warnings: Stop using this product and ask a doctor if condition persists. Each softgel is individually sealed in a blister pack. Do not use if blister unit is torn or broken. Keep outer carton for complete warnings and product information.